# SDR HYIA20210503002

- Difficulty date: April 27, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N677
- Make and model: Cessna 402C
- Aircraft serial: C4020631
- Aircraft time: 37,601 hours, 29,865 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 30100
- Part serial: NA
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT A LOSS OF PRESSURE ON THE RIGHT BRAKE ON LANDING. MAINTENANCE INSPECTED AND FOUND THE RIGHT CALIPER TO BE AT FAULT. REMOVED AND REPLACED THE RIGHT CALIPER AND PERFORMED BLAKE BLEEDING PROCEDURES. NO FURTHER DEFECTS NOTED.
